Results 1 to 14 of 14

Thread: GH sides

  1. #1
    blackbird is offline New Member
    Join Date
    Nov 2004
    Posts
    24

    GH sides

    Hello has anybody had any gh sides such increased hand or feet size?
    Or does this only happen with long term use?
    Thanks

  2. #2
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Posts
    7,795
    Those are major side effects which don't occur that easy. Long term HGH use at higher doses may cause that. I personally don't know anybody that has experienced sides as such.

    -Gear

  3. #3
    blackbird is offline New Member
    Join Date
    Nov 2004
    Posts
    24
    Thanks for the response. That is what I thought mind you Barry Bonds
    head is looking quite big compared to olders pics of him.

  4. #4
    blue_moon is offline New Member
    Join Date
    Nov 2007
    Posts
    48
    while on the topic of side, I have been on GH for a week now at about 2.5 units a day. Ive noticed that since I have been on I have had tremendous back pumps, specially during training, obviously. Is this typical of gh use? I don't remember reading concerning pumps while on GH.

  5. #5
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Posts
    7,795
    When it comes things like "getting a pump", since that can be caused by a number of things it would be hard to say HGH is responcible for that.

    -Gear

  6. #6
    blue_moon is offline New Member
    Join Date
    Nov 2007
    Posts
    48
    I understand. it's just that since starting the GH I have back pumps all the time whether it's lawn work, walking the dogs, training, cooking or whatever....... I was just wondering if it could be GH otherwise obviously something else.

  7. #7
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Posts
    7,795
    I have never experienced getting a pump from HGH, but I am sure I have come across other users who have, so maybe it's the HGH.

    -Gear

  8. #8
    BG's Avatar
    BG
    BG is offline The Real Deal - AR-Platinum Elite- Hall of Famer
    Join Date
    Apr 2005
    Location
    Florida
    Posts
    22,875
    My foot size has gone up a full inch, but a friend and I spoke about it for awhile and think its from the added 25lbs of weight Im carrieing around. I tell you my biggest sides besides cts was dreams, I dream, remeber and even can control them sometimes.

    Disclaimer-BG is presenting fictitious opinions and does in no way encourage nor condone the use of any illegal substances.
    The information discussed is strictly for entertainment purposes only.


    Everything was impossible until somebody did it!

    I've got 99 problems......but my squat/dead ain't one !!

    It doesnt matter how good looking she is, some where, some one is tired of her shit.

    Light travels faster then sound. This is why some people appear bright until you hear them speak.

    Great place to start researching ! http://forums.steroid.com/anabolic-s...-database.html


  9. #9
    Amorphic's Avatar
    Amorphic is offline Veritas, Aequitas ~
    Join Date
    Apr 2007
    Location
    Canada - No source checks
    Posts
    16,146
    Quote Originally Posted by T.R.D
    My foot size has gone up a full inch, but a friend and I spoke about it for awhile and think its from the added 25lbs of weight Im carrieing around. I tell you my biggest sides besides cts was dreams, I dream, remeber and even can control them sometimes.
    lucid dreams, now thats a pretty neat side effect

  10. #10
    auslifta's Avatar
    auslifta is offline Retired MONITOR
    Join Date
    Jul 2006
    Location
    flying from the ashes
    Posts
    3,966
    anyone heard of facial growth on hgh for a year, a side i want to avoid. and considering hgh for a year along with 3 cycles. should i be concerned?

  11. #11
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Posts
    7,795
    Quote Originally Posted by auslifta View Post
    anyone heard of facial growth on hgh for a year, a side i want to avoid. and considering hgh for a year along with 3 cycles. should i be concerned?
    Sides as such arrive after long term HGH use at high doses.

    -Gear

  12. #12
    auslifta's Avatar
    auslifta is offline Retired MONITOR
    Join Date
    Jul 2006
    Location
    flying from the ashes
    Posts
    3,966
    thanks GEAR, what are you doing up this time? nightshift too?

  13. #13
    jerseyboy's Avatar
    jerseyboy is offline Anabolic Member
    Join Date
    Feb 2002
    Location
    No sources
    Posts
    2,234
    For me the worst side at 10iu's was lethargy. I will say though that my wedding ring is way too small now. I am currently running a lower maintenance dose of 5iu's EOD. I'm not holding any water at all so I'm not sure if my hands will ever get smaller again.

  14. #14
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Posts
    7,795
    Quote Originally Posted by auslifta View Post
    thanks GEAR, what are you doing up this time? nightshift too?
    Yeah bro, just come home from work.

    -Gear

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •